The nonclassical mixed domination Ramsey numbers

Tomasz Dzido , Renata Zakrzewska

Abstract

n/a
Author Tomasz Dzido (FMPI / II)
Tomasz Dzido,,
- Institute of Informatics
, Renata Zakrzewska
Renata Zakrzewska,,
-
Journal series, ISSN 1034-4942, (0 pkt)
Issue year2009
Vol45
Pages109-115
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back